MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMNH BLOOD GROUPING REAGENT ANTI-D (RH1) BLEND; SERACLONE ANTI-D (RH1) BLEND

BIO-RAD MEDICAL DIAGNOSTICS GMNH BLOOD GROUPING REAGENT ANTI-D (RH1) BLEND; SERACLONE ANTI-D (RH1) BLEND
Catalog Number 802033100
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported discrepant results after performing immediate spin using the seraclone anti-d (rh1) blend.The customer stated that the patient results were negative but when the reactions remained in the tube, the reaction changed to positive.The date of event was initially not provided by the customer but has been requested.The customer announced to ship a product sample of seraclone anti-d (rh1) blend for investigational testing.Our quality control laboaratory is still waiting for this sample to arrive in order to test it in parallel with their retention sample of the supposedly defective lot.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.
 
Additional Manufacturer Narrative
This is our iniitial report on this incident.
 
Event or Problem Description
The customer reported discrepant results after performing immediate spin, using the seraclone anti-d (rh1) blend.The customer stated that the patient results were negative but when the reactions remained in the tube, the reaction changed to positive.The customer returned two vials of the product sample seraclone anti-d (rh1) blend for investigational testing.Our quality control laboratory tested both samples for potency in parallel with their retention sample and a reference lot.All four reagent samples showed comparable results and met the minimum titer.In addition, both vials of the complaint sample were tested with different samples for the specificity of the methods described in the instructions for use (ifu), including the immediate spin method.All positive and negative reactions were correct.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.Based on the investigation the complaint was classified as unjustified.Complaint sample and retention sample reacted as expected.All acceptance criteria regarding specificity and potency were met.Nevertheless we referred the customer to the following section of the instruction for use (ifu): "if the immediate reaction with anti-d (rh1) blend is negative, a test for weak d or partial d may be performed.Very weak antigen expression may not be detected.There is no monoclonal anti-d reagent, which will detect all parts of the d antigen." furthermore, we pointed out that the cell buttons must dislodged gently after centrifugation.Otherwise, the agglutinates of weak positive reactions might be destroyed.
 
Additional Manufacturer Narrative
This is our final report on this incident.

Brand Name
BLOOD GROUPING REAGENT ANTI-D (RH1) BLEND
Common Device Name
SERACLONE ANTI-D (RH1) BLEND
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMNH
industriestrasse 1
dreieich, 63303
GM  63303
Manufacturer Contact
martina benkert
industriestrasse 1
dreieich, 63303
GM   63303
MDR Report Key19018390
Report Number9610824-2024-00007
Device Sequence Number20831548
Product Code QHR
UDI-Device Identifier07611969950201
UDI-Public(01)07611969950201(17)250501(10)9319030-02
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
125223
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2025
Device Catalogue Number802033100
Device Lot Number9319030-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2024
Supplement Date Received by Manufacturer03/05/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown